5 doctors weighed in:

What are the symptoms of acetaminophen overdose?

5 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
3 doctors agree

In brief: Gastrointestinal

Nausea, vomiting, abdominal pain, acute liver damage are the most common.

In brief: Gastrointestinal

Nausea, vomiting, abdominal pain, acute liver damage are the most common.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Brijesh Chandwani
Pain Management

In brief: Jaundice/yellow skin

Worst consequence from Acetaminophen overdose is jaundice or liver failure.
Signs of Acetaminophen toxicity include nausea, diarrhea, abdominal pain and vomiting.

In brief: Jaundice/yellow skin

Worst consequence from Acetaminophen overdose is jaundice or liver failure.
Signs of Acetaminophen toxicity include nausea, diarrhea, abdominal pain and vomiting.
Dr. Brijesh Chandwani
Dr. Brijesh Chandwani
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors